# SDR DALA2024012501147

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 70,767 hours, 9,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 73-74
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 CORROSION FOUND ON RBL 21 FR73-74. CORRECTIVE ACTION: COMPLIED WITH PRI 615221-14 REV. O, REV. 1, AND REV. 2 AND FINAL ER/A REV ORIGINAL. (0169912)
